Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 8, 2015, 9:42 AM CDT for Lawrence County, Illinois. It took effect at Jul 8, 2015, 10:32 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 9:42 AM CDT (14:42 UTC)
- In effect from
- Jul 8, 2015, 10:32 PM CDT
- Expired
- Jul 14, 2015, 4:59 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
934
WGUS43 KILX 081442
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
942 AM CDT WED JUL 8 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Synopsis...
River levels have been hovering just below flood stage since Tuesday
morning, and will remain nearly steady today. However, rises will begin
tonight due to heavy rainfall over the area, and the river will rise
above flood stage once again toward midnight.
The following forecasts are based on observed rainfall, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-090442-
/O.NEW.KILX.FL.W.0035.150709T0500Z-150714T0959Z/
/LAWI2.1.ER.150709T0500Z.150711T0000Z.150714T0359Z.NO/
942 AM CDT WED JUL 8 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From late tonight until late Monday night.
* At 845 AM Wednesday the stage was 29.6 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 32.6 feet by Friday evening. The river will
fall below flood stage by Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.6 Wed 9 AM 30.9 32.4 32.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart5 follow-up statements
048
WGUS83 KILX 090220
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT WED JUL 8 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-091620-
/O.EXT.KILX.FL.W.0035.150709T0332Z-150714T0959Z/
/LAWI2.1.ER.150709T0332Z.150710T1200Z.150714T0359Z.NO/
920 PM CDT WED JUL 8 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this evening until late Monday night.
* At 845 PM Wednesday the stage was 29.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 32.7 feet by Friday evening.The river will fall below flood
stage by Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.7 Wed 9 PM 31.3 32.7 32.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$397
WGUS83 KILX 091512
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 AM CDT THU JUL 9 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Slow rises will continue for another day or so in response to recent
heavy rains...with the river at Lawrenceville remaining above flood
stage through the first part of the weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-100512-
/O.EXT.KILX.FL.W.0035.000000T0000Z-150712T0600Z/
/LAWI2.1.ER.150709T0715Z.150710T0600Z.150712T0000Z.NO/
1012 AM CDT THU JUL 9 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Saturday night.
* At 945 AM Thursday the stage was 30.3 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.2 feet by
tomorrow morning. The river will fall below flood stage Saturday
evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 30.3 Thu 10 AM 31.2 30.5 29.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart316
WGUS83 KILX 100604
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
104 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-102004-
/O.CON.KILX.FL.W.0035.000000T0000Z-150712T0600Z/
/LAWI2.1.ER.150709T0715Z.150711T0000Z.150712T0000Z.NO/
104 AM CDT FRI JUL 10 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Saturday night.
* At 1245 AM Friday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.0 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.2 Fri 1 AM 30.5 29.5 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$010
WGUS83 KILX 101435
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
935 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels are expected to hover around flood stage through this
evening, before beginning a steady fall.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-110435-
/O.EXT.KILX.FL.W.0035.000000T0000Z-150711T1200Z/
/LAWI2.1.ER.150709T0715Z.150709T2045Z.150711T0600Z.NO/
935 AM CDT FRI JUL 10 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday morning.
* At 845 AM Friday the stage was 29.9 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river will hover around 30.0 feet through this
evening, before beginning to fall overnight.
rise to near 30.1 feet by this evening.The river will fall below
flood stage by early tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.9 Fri 9 AM 29.7 28.7 27.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart631
WGUS83 KILX 110148
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-111200-
/O.CON.KILX.FL.W.0035.000000T0000Z-150711T1200Z/
/LAWI2.1.ER.150709T0715Z.150709T2045Z.150711T0600Z.NO/
848 PM CDT FRI JUL 10 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday morning.
* At 745 PM Friday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.9 Fri 8 PM 29.7 28.7 27.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 8, 7:06 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 8, 7:06 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 706 AM CDT WED JUL 8 2015 .SHORT TERM...(TODAY) ISSUED AT 324 AM CDT WED JUL 8 2015 1021MB HIGH PRESSURE OVER THE GREAT LAKES HAS BROUGHT A COOLER/DRIER AIRMASS INTO MUCH OF CENTRAL ILLINOIS EARLY THIS MORNING...AS EVIDENCED BY 08Z/3AM DEWPOINTS ONLY IN THE LOWER TO MIDDLE 50S. FURTHER SOUTHWEST...AN AREA OF LOW PRESSURE IS DEVELOPING ALONG A STATIONARY FRONTAL BOUNDARY OVER SOUTHERN OKLAHOMA. THE LOW IS EXPECTED TO TRACK SLOWLY NORTHEASTWARD TODAY...REACHING SAINT LOUIS BY EARLY EVENING. LATEST RADAR MOSAIC AND SURFACE OBS ALREADY SHOW LIGHT SHOWERS MOVING NORTHWARD INTO WEST-CENTRAL ILLINOIS...HOWEVER PRECIP WILL BE FIGHTING A DRY NE FLOW AS IT TRIES TO WORK ITS WAY FURTHER NORTHWARD THIS MORNING. MOST HIGH-RES MODEL GUIDANCE KEEPS THE SHOWERS SOUTH OF THE I-74 CORRIDOR UNTIL CLOSER TO MIDDAY. AS THE AIRMASS MOISTENS...SHOWERS WILL EVENTUALLY OVERSPREAD ALL OF CENTRAL AND SOUTHEAST ILLINOIS BY AFTERNOON. FORECAST SOUNDINGS SHOW ONLY MEAGER ELEVATED INSTABILITY TODAY...SO THUNDER SHOULD BE AT A MINIMUM. HAVE THEREFORE ONLY MENTIONED ISOLATED THUNDERSTORMS MAINLY ACROSS THE SOUTHERN TWO-THIRDS OF THE KILX CWA. FLASH FLOOD WATCH CURRENTLY IN EFFECT ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS WILL CONTINUE FOR TODAY AND TONIGHT...ALTHOUGH HEAVIEST RAINFALL WILL BE DELAYED UNTIL LATE AFTERNOON INTO TONIGHT. DUE TO EXTENSIVE CLOUD COVER AND SHOWERS...HIGH TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR THIS TIME OF YEAR IN THE 60S. IN FACT...THESE READINGS WILL LIKELY BREAK PREVIOUS RECORDS FOR LOWEST MAXIMUM TEMPERATURE FOR THE DATE BY SEVERAL DEGREES. .LONG TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 324 AM CDT WED JUL 8 2015 RAIN WILL CONTINUE ACROSS THE ENTIRE AREA TONIGHT...AS LOW PRESSURE TRACKS ACROSS THE HEART OF CENTRAL ILLINOIS INTO NORTHERN INDIANA BY EARLY THURSDAY MORNING. WITH THIS PARTICULAR TRACK...LOCATIONS ALONG/SOUTH OF THE I-70 CORRIDOR WILL PUNCH INTO THE WARM SECTOR OF THE SYSTEM. INCREASING SURFACE-BASED INSTABILITY ACROSS THIS AREA COULD RESULT IN A FEW STRONG THUNDERSTORMS DURING THE EVENING HOURS AS SUGGESTED BY THE 4KM NAM. HAVE THEREFORE HIT THUNDER HARDER ACROSS THE SOUTHEAST CWA TONIGHT...WITH JUST ISOLATED MENTION ELSEWHERE. TOTAL RAINFALL TODAY/TONIGHT WILL GENERALLY RANGE FROM 1 TO 1.50 INCHES...BUT WILL BE LIGHTER NORTHWEST OF THE ILLINOIS RIVER. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE WITHIN THUNDERSTORMS. ONCE THE LOW LIFTS TO THE NORTHEAST...SHORT-WAVE RIDGING IN ITS WAKE WILL LEAD TO A MOSTLY DRY DAY ON THURSDAY. HAVE HUNG ON TO SLIGHT CHANCE POPS ACROSS THE EAST DURING THE MORNING HOURS IN CASE A FEW SHOWERS LINGER...WITH DRY CONDITIONS ACROSS THE BOARD DURING THE AFTERNOON. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER UPPER WAVE APPROACHES FROM THE SOUTHWEST AND A WARM FRONT LIFTS NORTHWARD INTO THE REGION. STRONGEST WARM AIR/MOISTURE ADVECTION WILL BE FOCUSED ACROSS NORTHERN MISSOURI/SOUTHERN IOWA...SO HAVE GONE WITH LIKELY POPS WEST OF I-55 OVERNIGHT ACCORDINGLY. FURTHER EAST...POPS DECREASE TO JUST LOW CHANCE ALONG THE INDIANA BORDER. RAIN CHANCES WILL CONTINUE THROUGHOUT THE DAY FRIDAY...WITH HIGHEST POPS GRADUALLY SHIFTING NORTH OF THE I-74 CORRIDOR BY AFTERNOON. UPPER-LEVEL RIDGING WILL TEMPORARILY BUILD INTO THE MIDWEST THIS WEEKEND...HOWEVER EXACT STRENGTH OF RIDGE REMAINS IN QUESTION. IT STILL APPEARS THE RIDGE WILL BE PRONOUNCED ENOUGH TO KEEP THE MAIN STORM TRACK ACROSS THE SOUTHERN GREAT LAKES FOR SATURDAY AND SUNDAY...RESULTING IN A HOT AND MOSTLY DRY FORECAST. WILL CARRY LOW CHANCE POPS ACROSS THE NORTHERN CWA SATURDAY NIGHT AS NOCTURNAL CONVECTION MAY BUILD FAR ENOUGH SOUTH TO IMPACT LOCATIONS FROM THE PEORIA AREA NORTHWARD. BETTER RAIN CHANCES WILL HOLD OFF UNTIL MONDAY AND TUESDAY...WHEN THE RIDGE SHIFTS FURTHER WESTWARD AND A DEEP TROUGH DIGS OVER THE GREAT LAKES/MIDWEST. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 700 AM CDT WED JUL 8 2015 SHOWERS HAVE OVERSPREAD ALL TERMINAL SITES ALREADY THIS MORNING, WELL AHEAD OF LOW PRESSURE AND NORTH OF THE STATIONARY FRONT ACROSS SOUTHERN ILLINOIS. VFR CLOUD HEIGHTS ARE BEING REPORTED ACROSS THE AREA. FORECAST SOUNDINGS AND UPSTREAM OBSERVATIONS SHOW THAT CLOUD LEVELS WILL DROP TO IFR THIS AFTERNOON AND EVENTUALLY LIFR OVERNIGHT AS LOW PRESSURE MOVES DIRECTLY ACROSS ILLINOIS FROM SW TO NE. THUNDER CHANCES ARE LOW AT ANY TAF LOCATION, SO NO THUNDER WAS INCLUDED THROUGH TONIGHT. NEARLY STEADY RAINS WILL CONTINUE THROUGH THE EVENING. SHOWERS WILL COME TO AN END AFTER MIDNIGHT FROM SW TO NE AS THE LOW DEPARTS INTO INDIANA. WINDS WILL BE NORTHEAST THIS MORNING, THEN BECOME SOUTHEAST AS THE LOW APPROACHES, WITH SOUTHWEST-WEST-NORTHWEST WINDS DEVELOPING BEHIND THE LOW AFTER MIDNIGHT TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jul 8, 6:04 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 604 AM CDT WED JUL 8 2015 ILZ027>031-036>038-040-041-047-049-050-091100- CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 604 AM CDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THEM WILL PRODUCE HEAVY RAIN. WITH RECENT HEAVY RAIN CAUSING SATURATED GROUND...SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTER A SHORT BREAK ON THURSDAY...THE THREAT FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND FRIDAY. CHANCES FOR ISOLATED THUNDERSTORMS WILL THEN OCCUR THROUGH THE WEEKEND...WITH THE BEST CHANCES DURING THE NIGHTTIME HOURS. STORM CHANCES INCREASE AGAIN FROM SUNDAY NIGHT THROUGH TUESDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY DECREASE...ALTHOUGH THE HEAVY RAIN MAY CAUSE RENEWED RISES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ILZ042>046-048-051>057-061>063-091100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- LOGAN-MACON-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 604 AM CDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THEM WILL PRODUCE HEAVY RAIN...WITH AMOUNTS OF 1 TO 1.5 INCHES LIKELY. WITH RECENT HEAVY RAIN CAUSING SATURATED GROUND...SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTER A SHORT BREAK ON THURSDAY...THE THREAT FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT...CONTINUING THROUGH LATE FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK...FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ILZ066>068-071>073-091100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 604 AM CDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. A FEW STORMS MAY APPROACH SEVERE LEVELS FROM LATE AFTERNOON TO MID EVENING...WITH DAMAGING WINDS THE PRIMARY HAZARD. THE STRONGER STORMS WILL PRODUCE HEAVY RAIN...WITH AMOUNTS OF 1 TO 2 INCHES LIKELY. WITH RECENT HEAVY RAIN CAUSING SATURATED GROUND...SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTER A SHORT BREAK FROM STORMS ON THURSDAY...SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK FROM SUNDAY NIGHT THROUGH TUESDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE WABASH RIVER INTO THE WEEKEND. WHILE RIVER LEVELS WILL GENERALLY DECREASE... THE HEAVY RAIN MAY RESULT IN SOME RENEWED RISES BY LATE WEEK. PORTIONS OF THE EMBARRAS AND LITTLE WABASH RIVER BASINS WILL LIKELY SEE RENEWED RISES AS WELL DUE TO THIS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.